# SDR DALA1311856709

- Difficulty date: April 12, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION STA 1640, LBL 57 TO RBL 10 AND LOWER SURFACE AT LBL 52.  REPAIRED IAW SRM 53-00-51, REP 3.
